# SDR 2011FA0000294

- Difficulty date: May 6, 2011
- Submitted: May 6, 2011
- Operation: General aviation
- Aircraft: N125MN
- Make and model: Doug MD 83
- Aircraft serial: 53125
- Aircraft time: 40,627 hours, 38,626 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Part number: 5937609501
- Condition: Failed
- Location: L2 Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CABIN FAILED TO PRESSURIZE ON CLIMB OUT-UNABLE TO MAINTAIN CABIN IN MANUAL MODE-F/A REQ MX DUE MASSIVE LEAK L-2 DOOR-MX REPORTED MASSIVE LEAK AND DAY LIGHT AROUND L-2 DOOR.  ACFT RETURNED TO DEPARTURE WHERE FLIGHT WAS TERMINATED.  MX ON THE GROUND INSPECTED AC L-2 DOOR AND FOUND DOOR SEAL HAD BLOWN OUT.
